# SDR SWIA202266891

- Difficulty date: September 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 600240431
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R/H ELEVATOR HINGE FITTING ASSY P/N 600-24043-1 ON ELEVATOR L/E @ ES16.52 FOR REPLACEMENT OF BEARING P/N MS14102-6, FOUND PITTING CORROSION IN BEARING BORE. REPLACE HINGE FITTING ASSY P/N 600-24043-1.     (C-CHECK RO 11/12/2022)    INSTALLED 1 EA NEW R/H ELEVATOR INBD HINGE FITTING ASSY P/N 600-24043-1 ON ELEVATOR L/E @ ES16.52 REF BOMBARDIER DWG #601R24025 REV (G), CRJ 200 SRM 51-42-06, AND CRJ 200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY.
